Communications in Mathematical Physics

Large groups of automorphisms of $C^*$-algebras

Erling Størmer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 5, Number 1 (1967), 1-22.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103839973

Mathematical Reviews number (MathSciNet)
MR0226422

Zentralblatt MATH identifier
0148.12003

Subjects
Primary: 46.65

Citation

Størmer, Erling. Large groups of automorphisms of $C^*$-algebras. Comm. Math. Phys. 5 (1967), no. 1, 1--22. https://projecteuclid.org/euclid.cmp/1103839973


Export citation